MathSciNet Relay Station
MathSciNet bibliographic data
MR722763 20H10 (11F06)
Cohen, Jeffrey Homomorphisms of cocompact Fuchsian groups on ${\rm PSL}\sb{2}(Z\sb{p\sp{n}}[x]/(f(x)))$. Trans. Amer. Math. Soc. 281 (1984), no. 2, 571–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement